# SDR QXEA2010021000085

- Difficulty date: February 6, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 21,571 hours, 22,309 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON RELEASING THE PARKING BRAKE, THE ACFT REQUIRES MORE THAN USUAL POWER TO BEGIN TAXIING. IF THE ACFT IS BROUGHT TO A COMPLETE STOP & PARKING BRAKE NOT APPLIED, IT BEGINS TO ROLL EASILY.  WITH THE SURFACE WINDS, COULD NOT DETERMINE IF EITHER BRAKE PULLED THE ACFT TO ONE SIDE OR THE OTHER. DURING MX CHECK FOUND DISCREPANCY TO BE VERY INTERMITTENT.   VERIFIED CABLE TENSIONS ON TOE BRAKE & PARKING BRAKE CNTL VALVES, ALL TENSIONS WERE CORRECT.  R & R RT INBD AND RT OTBD WHEEL SPEED TRANSDUCERS, AT 2 ANTISKID CNTL VLV, NR 3 & NR 4 MLG BRAKE ASSYS, NR 4 MLG BRAKE FUSE/SHUTTLE VLV, & NWS PILOT HAND CNTL WHEEL ALL AS A PRECAUTIONARY MEASURE.  ALL OPS CKS GOOD.  ACFT NO LONGER PULLS TO THE RT & BRAKES NO LONGER DRAG.  ACFT TAXI OK & IS OK FOR SERVICE.
